Print
Written by Eva Touris Lojo   
Thursday, 15 January 2009 00:00

Eva Touris Lojo

Profesor Titular de Universidad

Universidad Autónoma de Madrid

Facultad de Ciencias

Departamento de Matemáticas
Campus de Cantoblanco
C/ Fco. Tomás y Valiente 7
28049 Madrid

Despacho: Módulo 17 / Despacho 308
Teléfono: +34 91 497 76 37
E-Mail: This e-mail address is being protected from spambots. You need JavaScript enabled to view it

curriculum Vitae: Spanish version

Curriculum Vitae: English version

Eva Touris Lojo

Research Interests

 


 

Approximation Theory in Sobolev spaces, Functions of a complex variable, Potential Theory, Gromov Hyperbolic spaces, Graph Theory

 


 

Research papers

 


 

Submitted

  1. M. V. Melián, J. M. Rodríguez, E. Tourís, Escaping geodesics in Riemannian surfaces with variable negative curvature, Submitted.
  2. A. Granados, D. Pestana, A. Portilla, J. M. Rodríguez, E. Tourís, Stability of the injectivity radius under quasi-isometries and applications to isoperimetric inequalities, Submitted.

 

List of publications

  1. M. V. Melián, J. M. Rodríguez, E. Tourís, On the exponent of convergence of negatively curved manifolds without Green's function, to appear in Publicacions Matemàtiques, 2017.

  2.  A. Portilla, J. M. Rodríguez, J. M. Sigarreta, E. Tourís, Gromov hyperbolic directed graphs, Aceptado en Acta Mathematicae Applicandae Sinica.

    1. A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís, Concerning asymptotic behavior for extremal polynomials associated to non-diagonal Sobolev norms, Journal of Function Spaces and Applications, Volume 2013 (2013), Article ID 628031, 11 pages.
    2. J. Gonzalo, A. Portilla, J. M. Rodríguez, E. Tourís, The topology of balls, uniformly separated sets in Riemann surfaces and Gromov hyperbolicity, Mathematische Zeitschrift 275(3) (2013), 741-760.
    3. P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Gromov hyperbolicity of Denjoy domains through fundamental domains, Publicationes Mathematicae Debrecen 80/3-4 (2012), 295-310.
    4. A. Portilla, J. M. Rodríguez, E. Tourís, Structure Theorem for Riemannian surfaces with arbitrary curvature, Mathematische Zeitschrift 271 (2012), 45–62.
    5. P. Hästö, H. Linden, A. Portilla, J. M. Rodríguez, E. Tourís, Gromov hyperbolicity of Denjoy domains with hyperbolic and quasihyperbolic metrics, Journal of the Mathematical Society of Japan 64 (2012), 245-259.
    6. P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Uniformly separated sets and Gromov hyperbolicity of domains with the quasihyperbolicity metric, Mediterranean Journal of Mathematics 8 (2011), 47-65.
    7. A. Portilla, J. M. Rodríguez, E. Tourís, A real variable characterization of Gromov hyperbolicity of flute surfaces, Osaka Journal of Mathematics 48 (2011), 179-207.
    8. A. Portilla, J. M. Rodríguez, E. Tourís, A very simple characterization of Gromov hyperbolicity for a special kind of Denjoy domains, Journal Korean Mathematical Society 48 (2011), 565-583.
    9. S. Bermudo, J. M. Rodríguez, J. M. Sigarreta, E. Tourís, Hyperbolicity and complement of graphs, Applied Mathematical Letters 24 (2011), 1882-1887.
    10. A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís, Zero location and asymptotic behavior for extremal polynomials with non-diagonal Sobolev norms, Journal of Approximation Theory 162 (2010), 2225-2242.
    11. A. Portilla, J. M. Rodríguez, E. Tourís, The multiplication operator, zero location and asymptotic for non-diagonal Sobolev norms, Acta Applicandae Mathematicae 111 (2010), 205-218.
    12. P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Gromov hyperbolic equivalence of the hyperbolic and quasihyperbolic metrics in Denjoy domains, Bulletin London Mathematical Society 42 (2010), 282-294.
    13. P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Comparative Gromov hyperbolicity results for the hyperbolic and quasiyperbolic metrics, Complex Variables and Elliptic Equations 55 (2010), 127-135.
    14. A. Portilla, J. M. Rodríguez, E. Tourís, Stability of Gromov hyperbolicity. Journal of Advanced Mathematical Studies 2 (2009), 1-20.
    15. P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Comparative Gromov hyperbolicity results for the hyperbolic and quasiyperbolic metrics, Complex Variables and Elliptic Equations, 55 (2010) 127–135 .
    16. A. Portilla, E. Tourís. A new characterization of Gromov hyperbolicity of surfaces with variable negative curvature. Publicacions Matematiques, 53 (2009), 83-10.
    17. A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís. Weierstrass' theorem in weighted Sobolev spaces with k derivatives. The Rocky Mountain Journal of Mathematics 37 (2007), 241--277.
    18. J.M. Rodríguez y E. Tourís. Gromov hyperbolicity of Riemann surfaces. Acta Mathematica Sinica 23 (2007), 209--228.
    19. A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís. Weighted Weierstrass' Theorem with first derivatives. Journal of Mathematical Analysis and Applications 334 (2007), 1167--1198.
    20. V. Alvarez, A. Portilla, J.M. Rodríguez, E. Tourís. Gromov hyperbolicity of Denjoy domains. Geometriae Dedicata 121 (2006), 221--245.
    21. J.M. Rodríguez y E. Tourís. A new characterization of Gromov hyperbolicity for negatively curved surfaces. Publicacions Matemàtiques 50 (2006), 249-278.
    22. A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís. Weierstrass' theorem in weighted Sobolev spaces with k derivatives: announcement of results. Electronic Transactions in Numerical Analysis 24 (2006), 103--107.
    23. A. Portilla, J.M. Rodríguez y E. Tourís. The role of funnels and punctures in the Gromov hyperbolicity of Riemann surfaces. Proceedings of the Edinburgh Mathematical Society 49 (2006), 399-425.
    24. A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís. Weierstrass' Theorem with weights. Journal of Approximation Theory 127 (2004), 83-107.
    25. A. Portilla, J.M. Rodríguez y E. Tourís. The topology of balls and Gromov hyperbolicity of Riemann surfaces. Differential Geometry and Applications 21 (2004), 317-335.
    26. A. Portilla, J.M. Rodríguez y E. Tourís. Gromov hyperbolicity through decomposition of metric spaces II. The Journal of Geometric Analysis 14 (2004), 123-149.
    27. J.M. Rodríguez y E. Tourís. Gromov hyperbolicity through decomposition of metric spaces. Acta Mathematica Hungarica 103 (2004), 107-138.

 


 

Eva Touris's books


J.M. Rodríguez, J.M.Sigarreta y E. Tourís. Teoría Geométrica de Funciones: el punto de encuentro entre Variable Compleja y Geometría.
XXIII ESCUELA VENEZOLANA DE MATEMÁTICAS,
Ediciones IVIC (Instituto Venezolano de Investigaciones Científicas),
Caracas (Venezuela), 2010, ISBN 978-980-261-121-8.

D. Pestana, J.M. Rodríguez, E. Romera, E. Tourís, V. Alvarez y A. Portilla. Un curso práctico de Cálculo y Precálculo. Ariel, 2000


For students


Cálculo II (grado de Telemática):

Tema 1 - Tema 2 - Tema 3 - Tema 4 - Tema 5

Métodos Numéricos (Máster en Ingeniería Matemática):

Presentación asignatura - Hoja 1 - Hoja 2 - Hoja 3 - Hoja 4

 


 

OTRAS PUBLICACIONES DOCENTES

  1. Ana Portilla, José M. Rodríguez, EvaTourís.
    How to avoid the influence of fear in Math learning.
    ICERI2008 Proceedings
    ISBN: 978-84-612-5091-2
    Edited by L. Gómez Chova, D. Martí Belenguer, I. Candel Torres
    International Association of Technology, Education and Development
    IATED, Valencia
  2. Cómo evitar la influencia del miedo en el aprendizaje.
    Ana Portilla, José M. Rodríguez, Eva Tourís.
    Versión en castellano del artículo anterior.
Last Updated on Tuesday, 04 April 2017 12:16